# SDR SWIA200820668

- Difficulty date: December 16, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 18,140 hours, 15,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5857 - 'SMOKE TOILET' WARNING ON TAKEOFF.  ACCOMPLISHED COMPRESSOR WASH ON LEFT ENGINE, REPLACED BOTH ACM'S AND COALESCER SOCKS, AND HIGH POWER ENGINE RUNS.
